Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On rings of $ (\gamma ,\,\delta )$-type


Author: Louis A. Kokoris
Journal: Proc. Amer. Math. Soc. 9 (1958), 897-904
MSC: Primary 17.00
DOI: https://doi.org/10.1090/S0002-9939-1958-0103211-3
MathSciNet review: 0103211
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. A. Albert, Almost alternative algebras, Portugal. Math. vol. 8 (1949) pp. 23-36. MR 0032609 (11:316f)
  • [2] L. A. Kokoris, On a class of almost alternative algebras, Canad. J. Math. vol. 8 (1956) pp. 250-255. MR 0077526 (17:1050b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17.00

Retrieve articles in all journals with MSC: 17.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1958-0103211-3
Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society